# SDR GTIA2025013038704

- Difficulty date: January 28, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N969NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11152
- Aircraft time: 8,318 hours, 3,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 56008
- Condition: No Test
- Location: Zone 200
- Part time: 21 hours, 7 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR MEGAPHONE INOP-R/R AFT MEGAPHONE IAW SPIRIT AIRCRAFT EMERG EQUIPMENT LAYOUT NK320-EMER-EQUIP REV 6. OPS CK GOOD
